# SDR SWAA2021030145795

- Difficulty date: January 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT B.S. 540; STRINGER 23 LEFT. / CRACKED STRINGER AT BS 540; STRINGER 23 LEFT REPAIRED IAW ATS ER 21-01193 REV IR. AND PER EA NO:21-153-00353 REV IR. 55981U 11FEB21
